# SDR WRLA20110717493

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N269WA
- Make and model: Doug MD-11
- Aircraft serial: 48450
- Aircraft time: 88,829 hours, 12,192 cycles
- Engine: Ge CF680
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1  DOOR BOTTLE LOW.  SERVICED L-1 DOOR ASSIST BOTTLE.
